MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE
Model Number GWC-12325LG-FLP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The diamondback 360 coronary orbital atherectomy system instructions for use states that dissection is a possible adverse event which may occur with use of the system.Csi id# (b)(4).
 
Event or Problem Description
During treatment with a viperwire and coronary diamondback orbital atherectomy device (oad) a flow-limiting dissection occurred.The target lesion was located in a diffusely diseased section of the left anterior descending artery (lad).The lesion was stenosed at 70% and was approximately 3.00 mm in diameter, with minimal tortuosity in the treatment area, and higher tortuosity in the distal lad.The lesion was wired via the radial approach, and the oad was operated for one treatment in the mid-lad, when a flow-limiting dissection was noted in the distal portion of the lad, near the viperwire.A stent was placed to resolve the dissection, and flow was restored.The patient was discharged to the progressive care unit (pcu) and stayed overnight.There were no other patient complications reported.

Brand Name
DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM
Common Device Name
CORONARY ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key8739815
Report Number3004742232-2019-00165
Device Sequence Number11404494
Product Code MCX
UDI-Device Identifier10852528005183
UDI-Public(01)10852528005183(17)201031(10)11042801
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberGWC-12325LG-FLP
Device Catalogue Number72010-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;